# SDR 29GA2018052500003

- Difficulty date: May 24, 2018
- Submitted: May 25, 2018
- Operation: Air carrier
- Aircraft: N415XJ
- Make and model: Saab 340B
- Aircraft serial: 340B415
- Aircraft time: 37,397 hours, 41,071 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 85
- Condition: Inoperative
- Location: Light Switch
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ARM LIGHT ON THE FLIGHT ATTENDANT LIGHT PANEL,  THE EMERGENCY LIGHT SWITCH WAS INOPERATIVE.   REPLACED THE LIGHT SWITCH BULB.  OPS TESTED GOOD.
